# SDR ASAA2024100853045

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 29,843 hours, 9,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 FOUND FWD GALLEY EMERGENCY AISLE LIGHT INOP & L1 ENTRANCE DOOR LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR FWD GALLEY EMERGENCY AISLE LIGHT & L1 ENTRANCE DOOR REF AMM 33-51-06-960-805OPS CHECK GOOD. OK FOR SVC.
